# SDR MASA2018060813308

- Difficulty date: June 8, 2018
- Submitted: June 9, 2018
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 34,648 hours, 28,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14F EMERGENCY LIGHT INOPERATIVE. REPLACED BULB.
